Repositorio de producción científica de la Universidad de Sevilla

Random pullback exponential attractors: general existence results for random dynamical systems in Banach spaces

Opened Access Random pullback exponential attractors: general existence results for random dynamical systems in Banach spaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Caraballo Garrido, Tomás
Sonner, Stefanie
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2017-12
Publicado en: Discrete and Continuous Dynamical Systems - Series A, 37 (12), 6383-6403.
Tipo de documento: Artículo
Resumen: We derive general existence theorems for random pullback exponential attractors and deduce explicit bounds for their fractal dimension. The results are formulated for asymptotically compact random dynamical systems in Banach spaces.
Tamaño: 479.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/64149

DOI: 10.3934/dcds.2017277

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones